# SDR AALA202012179004

- Difficulty date: December 16, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N422AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10159
- Aircraft time: 77 hours, 30 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT UNABLE TO ARM SLIDE ON MAIN CABIN DOOR.  REINSERTED CHORD IN SLIDE OPERATIONS CHECK GOOD, PER AMM 25-62-44.
